# SDR DALA2022100406452

- Difficulty date: September 30, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737
- Aircraft serial: 31922
- Aircraft time: 28,948 hours, 10,934 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2432303) DURING INSPECTION FOUND CORROSION IN REF NRC 295: CORROSION ON FLOOR SUPPORTS (2EA) STA 947 , LBL 24 AND LBL 51 AT PASSENGER COMPARTMENT. FLOOR SUPPORTS (2EA) STA 947 , LBL 24 AND LBL 51 AT PASSENGER COMPARTMENT WERE REPLACED PER B737-900ER SRM 53-70-51-1A PROCEDURE 1 ALLOWABLE DAMAGE 1, PAR.4.A(2)(A) FIG.103, DETAIL E AND B737 NDT MANUAL PART. 4, 51-00-00 PROCEDURE 3. AND SRM 51-40-02-0G.
